CSpace
LINEAR-FORMS IN ELLIPTIC LOGARITHMS
YU, KR
1985
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume20Issue:1Pages:1-69
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985ADH2900001
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28617
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, KR. LINEAR-FORMS IN ELLIPTIC LOGARITHMS[J]. JOURNAL OF NUMBER THEORY,1985,20(1):1-69.
APA YU, KR.(1985).LINEAR-FORMS IN ELLIPTIC LOGARITHMS.JOURNAL OF NUMBER THEORY,20(1),1-69.
MLA YU, KR."LINEAR-FORMS IN ELLIPTIC LOGARITHMS".JOURNAL OF NUMBER THEORY 20.1(1985):1-69.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, KR]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, KR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, KR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.